|Change of meds...
Dec 25, 2011
Hi, I just started my treatment a little over two months ago. I started with truvada, lexiva, boost of norvir, and also bactrim because i was diagnosed with pcp pneumonia... So after two months my viral load went from 256,000 to undetectable, and my CD4 count went from 71 to 414 (is that even possible?? i almost thought it was a mistake but i called my doctor's assistant to confirm) And my doctor is thinking about switching me from my current treatment to atripla... I have had zero side effects with this treatment, but it would also be nice to just take one pill a day... What would you recommend? i feel great now, so i dont know what to do. Thank you
| Response from Dr. Holodniy
Although such a significant increase is unusual, it is certainly possible. I have no objection to switching your HIV meds at this point. You may experience slightly different side effects from the efavirenz in the atripla, although the other two meds in the pill will be the same.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.